# SDR AU981361

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pipe
- Part number: 41650000
- Condition: Chafed
- Location: Ws 49-67
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGID FUEL PIPE LOCATED BETWEEN WS 49.0 TO WS 67.5 CHAFED BY THE ENGINE CONTROL CABLES.  PIPE WAS WORN HALF WAY THROUGH AND IS THE MAIN AND ONLY FUEL SUPPLY TO THE ENGINE.  PART TC:  11,414.
